I am currently suffering with sinus problems and tooth pain. I am taking penicillin (which I hate). I am going on a trip in 2 days and I just started taking the penicillin for 2 days now. I am worried about getting a yeast infection, not only because they are horrible, but because I will be traveling for a week. I am so confused as to what I should do. Should I continue the penicillin hoping that the sinus/tooth pain subsides and try to not worry or obbsess about getting a yeast infection or should I discontinue the antibiotic and stay safe? I'm not sure if the penicillin is helping anyway, but I'm more worried about a yeast infection. What should I do? I just want to be healthy and pain free but I'm not sure what the best way to do that is.
I am on the pill and I have taken the penicillin in July and everything seemed to be fine. Maybe it's just my overactive imagination or my worring but my vaginal area does seem to feel a little burny. I've only been taking the antibiotic for 2 days now. Should I stop and hope for the best or just keep taking it and worry to death? I haven't been able to take a trip in 3 years and I really want to enjoy myself AND feel good. What is the best thing to do?
Once you have started an antibiotic you must continue.
This is important to stop super bugs developing as they learn to resist antibiotics.
However there are steps you can take to minimise yeast infection while taking an antibiotic.
One such step is taking acidophilus yoghurt twice daily.